# SDR A6WA2019090546834

- Difficulty date: August 31, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430354S
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP VANE, INBOARD SKIN HAS CHAFING.  REPLACED RIGHT I/B FLAP VANE I/B LEADING EDGE IAW SRM 51-42-13.
